MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER
Catalog Number CQ7584
Medical Device Problem Codes Burst Container or Vessel (1074); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an angioplasty procedure using the conquest.During the procedure, the balloon allegedly circumferential ruptured.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one conquest pta dilatation catheter returned for evaluation.Upon visual inspection, it was noted the device was loaded unto an unknown brand sheath.The distal tip of the sheath was buckled.The balloon catheter was noted to have a burst near to the distal tip.No other anomalies were noted to the luers, bifurcate or glue fillets.No other functional testing due to the present burst.Three photos were provided and reviewed.The first photo shows the conquest device seen inside the transparent packaging loaded onto unknown brand sheath.The device appeared to have blood residue throughout the balloon.No other anomalies were noted to the device.The labeling details in the packaging matches with the information available in the trackwise.The second photo shows the conquest device seen inside the transparent packaging.The catheter was noted to have a burst near to proximal end of the balloon.The device is partially visible in the provided photo.The gw hub and inflation hub were seen.No other anomalies were noted.The third photo shows the conquest device, and the device is partially seen.The balloon was noted to have a blood residue throughout.The catheter burst was seen near the proximal end of the balloon.No other anomalies were noted.Therefore, the investigation is inconclusive for the reported circumferential balloon rupture as functional testing couldn't be carried out as there was a burst in the catheter shaft, which likely impacted the balloon's ability to inflate and difficulty to assess for any rupture, but the investigation is confirmed for the identified burst container or vessel as the catheter was noted to have a burst.A definitive root cause for the reported balloon rupture and identified burst container or vessel could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h3, h6 (device, component, method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an angioplasty procedure using the conquest.During the procedure, the balloon catheter allegedly ruptured circumferentially.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one conquest pta dilatation catheter returned for evaluation.Upon visual inspection, it was noted the device was loaded unto an unknown brand sheath.The distal tip of the sheath was buckled.The balloon catheter was noted to have a burst near to the distal tip.No other anomalies were noted to the luers, bifurcate or glue fillets.No other functional testing due to the present burst.Three photos were provided and reviewed.The first photo shows the conquest device seen inside the transparent packaging loaded onto unknown brand sheath.The device appeared to have blood residue throughout the balloon.No other anomalies were noted to the device.The labeling details in the packaging matches with the information available in the trackwise.The second photo shows the conquest device seen inside the transparent packaging.The catheter was noted to have a burst near to proximal end of the balloon.The device is partially visible in the provided photo.The gw hub and inflation hub were seen.No other anomalies were noted.The third photo shows the conquest device, and the device is partially seen.The balloon was noted to have a blood residue throughout.The catheter burst was seen near the proximal end of the balloon.No other anomalies were noted.Therefore, the investigation is inconclusive for the reported circumferential balloon rupture as functional testing couldn't be carried out as there was a burst in the catheter shaft, which likely impacted the balloon's ability to inflate and difficulty to assess for any rupture, but the investigation is confirmed for the identified burst container or vessel as the catheter was noted to have a burst.A definitive root cause for the reported balloon rupture and identified burst container or vessel could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G2, g3 section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CONQUEST
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21982361
Report Number2020394-2025-00685
Device Sequence Number4478317
Product Code DQY
UDI-Device Identifier00801741063114
UDI-Public(01)00801741063114(17)270531(10)REJT3421
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCQ7584
Device Lot NumberREJT3421
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer07/08/2025
12/18/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date07/31/2025
12/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown